# SDR UPS02438295

- Difficulty date: April 22, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWLG - BS 1241 BULKHEAD LBL 87 CENTER TANK TRANSFER VALVE BONDING JUMPER ATTACHMENT VERT STIFFENER CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 57-10-01 LIMITS.  LWLG BS 1241 LBL 87 VERTICAL STIFFENER REPLACED AS PER SRM 51-10-01 PG 8.
